Academic
Publications
Invariant dependence structures and Archimedean copulas

Invariant dependence structures and Archimedean copulas,10.1016/j.spl.2011.08.018,Statistics & Probability Letters,Fabrizio Durante,Piotr Jaworski,Rad

Invariant dependence structures and Archimedean copulas   (Citations: 1)
BibTex | RIS | RefWorks Download
We consider a family of copulas that are invariant under univariate truncation. Such a family has some distinguishing properties: it is generated by means of a univariate function; it can capture non-exchangeable dependence structures; it can be easily simulated. Moreover, such a class presents strong probabilistic similarities with the class of Archimedean copulas from a theoretical and practical point of view.
Journal: Statistics & Probability Letters - STAT PROBAB LETT , vol. 81, no. 12, pp. 1995-2003, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: